# SDR DALA2016011300247

- Difficulty date: January 13, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 38,456 hours, 26,949 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ALTERNATE STATIC PORT INTERNAL DOUBLER DISBONDED FROM SKIN.  REPLACED INTERNAL DOUBLER AND BONDED TO SKIN IAW DWG 5911412.  REPLACED INTERNAL DOUBLER AND BONDED TO SKIN IAW DWG 5911412.
